# SDR UPS02837497

- Difficulty date: December 27, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT PIT ANGLE CORRODED AT FS 1160 BETWEEN L31L L35R.  REMOVED ANGLE, REMOVED CORROSION IAW DC8 SRM 51-1-8.  FABBED AND INSTALLED ANGLE IAW DC8 SRM 51-1-20D.
